Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("11Mxx")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 449

  • Page / 18
Export

Selection :

  • and

Bounds for GL(3) x GL(2) L-functions and GL(3) L-functionsXIAOQING LI.Annals of mathematics. 2011, Vol 173, Num 1, pp 301-336, issn 0003-486X, 36 p.Article

CLASSICAL MOTIVES AND MOTIVIC L-FUNCTIONSKIM, Minhyong.Panoramas et synthèses - Société mathématique de France. 2009, Num 29, pp 1-25, issn 1272-3835, 25 p.Conference Paper

Two new classes of filled functionsXIAN LIU.Applied mathematics and computation. 2004, Vol 149, Num 2, pp 577-588, issn 0096-3003, 12 p.Article

Weak subconvexity for central values of L-functionsSOUNDARARAJAN, Kannan.Annals of mathematics. 2010, Vol 172, Num 2, pp 1469-1498, issn 0003-486X, 30 p.Article

LEONHARD EULER AND A q-ANALOGUE OF THE LOGARITHMKOELINK, Erik; VAN ASSCHE, Walter; CLARKSON, Peter A et al.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 5, pp 1663-1676, issn 0002-9939, 14 p.Article

Computing L-functions with large conductorSTOPPLE, Jeffrey.Mathematics of computation. 2007, Vol 76, Num 260, pp 2051-2062, issn 0025-5718, 12 p.Article

THE LAPLACE TRANSFORM OF THE DIGAMMA FUNCTION : AN INTEGRAL DUE TO GLASSER, MANNA AND OLOAAMDEBERHAN, Tewodros; ESPINOSA, Olivier; MOLL, Victor H et al.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 9, pp 3211-3221, issn 0002-9939, 11 p.Article

HIGH PRECISION COMPUTATION OF RIEMANN'S ZETA FUNCTION BY THE RIEMANN-SIEGEL FORMULA, IDE REYNA, J. Arias.Mathematics of computation. 2011, Vol 80, Num 274, pp 995-1009, issn 0025-5718, 15 p.Article

THE LAPLACE TRANSFORM OF THE PSI FUNCTIONDIXIT, Atul; CLARKSON, Peter A.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 2, pp 593-603, issn 0002-9939, 11 p.Article

ON THE l-FUNCTION AND THE REDUCED VOLUME OF PERELMAN IIRUGANG YE.Transactions of the American Mathematical Society. 2008, Vol 360, Num 1, pp 533-544, issn 0002-9947, 12 p.Article

IMPROVEMENTS TO TURING'S METHODTRUDGIAN, Timothy.Mathematics of computation. 2011, Vol 80, Num 276, pp 2259-2279, issn 0025-5718, 21 p.Article

Eisenstein cohomology and ratios of critical values of Rankin-Selberg L-functionsHARDER, Günter; RAGHURAM, A.Comptes rendus. Mathématique. 2011, Vol 349, Num 13-14, pp 719-724, issn 1631-073X, 6 p.Article

MONODROMY CONJECTURE FOR NONDEGENERATE SURFACE SINGULARITIESLEMAHIEU, Ann; PROEYEN, Lise Van.Transactions of the American Mathematical Society. 2011, Vol 363, Num 9, pp 4801-4829, issn 0002-9947, 29 p.Article

Manin's conjecture for a singular sextic del Pezzo surfaceLOUGHRAN, Daniel.Journal de théorie des nombres de Bordeaux. 2010, Vol 22, Num 3, pp 675-701, issn 1246-7405, 27 p.Article

An estimate for the vorticity of the Navier―Stokes equationZHONGMIN QIAN.Comptes rendus. Mathématique. 2009, Vol 347, Num 1-2, pp 89-92, issn 1631-073X, 4 p.Article

On a symbolic dynamical zeta function and applicationsAMROUN, A.Bulletin des sciences mathématiques (Paris. 1885). 2009, Vol 133, Num 5, pp 453-462, issn 0007-4497, 10 p.Article

THE ZEROS OF DEDEKIND ZETA FUNCTIONS AND CLASS NUMBERS OF CM-FIELDSLEE, Geon-No; KWON, Soun-Hi.Mathematics of computation. 2008, Vol 77, Num 264, pp 2437-2445, issn 0025-5718, 9 p.Article

Quasicrystals are sets of stable samplingMATEI, Basarab; MEYER, Yves.Comptes rendus. Mathématique. 2008, Vol 346, Num 23-24, pp 1235-1238, issn 1631-073X, 4 p.Article

A new method for lower bounds of L-functionsGELBART, Stephen S; LAPID, Erez M; SARNAK, Peter et al.Comptes rendus. Mathématique. 2004, Vol 339, Num 2, pp 91-94, issn 1631-073X, 4 p.Article

AN EFFECTIVE ASYMPTOTIC FORMULA FOR THE STIELTJES CONSTANTSKNESSL, Charles; COFFEY, Mark W.Mathematics of computation. 2011, Vol 80, Num 273, pp 379-386, issn 0025-5718, 8 p.Article

EFFECTIVE NONVANISHING OF CANONICAL HECKE L-FUNCTIONSBOXER, George; DIAO, Peter.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 11, pp 3891-3897, issn 0002-9939, 7 p.Article

A p-adic approach to local analytic dynamics: analytic conjugacy of analytic maps tangent to the identityJENKINS, Adrian; SPALLONE, Steven.Annales de la faculté des sciences de Toulouse. 2009, Vol 18, Num 3, pp 611-634, issn 0240-2963, 24 p.Article

Consecutive cancellations in Betti numbersPEEVA, Irena.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 12, pp 3503-3507, issn 0002-9939, 5 p.Article

Conjugate inequalitiesFINK, A. M.The Rocky Mountain journal of mathematics. 2003, Vol 33, Num 3, pp 813-830, issn 0035-7596, 18 p.Article

A GENERALIZATION OF GREENBERG'S L-INVARIANTBENOIS, Denis.American journal of mathematics (Print). 2011, Vol 133, Num 6, pp 1573-1632, issn 0002-9327, 60 p.Article

  • Page / 18